Vol. 7, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
An interesting proof of the nonexistence of a continuous bijection between $\mathbb{R}^n$ and $\mathbb{R}^2$ for $n\neq 2$

Hamid Reza Daneshpajouh, Hamed Daneshpajouh and Fereshte Malek

Vol. 7 (2014), No. 2, 125–127

We show that there is no continuous bijection from n onto 2 for n2 by an elementary method. This proof is based on showing that for any cardinal number β 20, there is a partition of Rn (n 3) into β arcwise connected dense subsets.

arcwise connected, dense subset, homeomorphism
Mathematical Subject Classification 2010
Primary: 54-XX
Secondary: 54CXX
Received: 3 June 2012
Revised: 27 November 2012
Accepted: 1 December 2012
Published: 16 November 2013

Communicated by Joel Foisy
Hamid Reza Daneshpajouh
School of Mathematics
Institute for Research in Fundamental Sciences
P.O. Box 19395-5746
Hamed Daneshpajouh
Department of Mathematical Sciences
Sharif University of Technology
P.O. Box 11155-9415 Tehran
Fereshte Malek
Department of Mathematics
Faculty of Science
K. N. Toosi University of Technology
P.O. Box 16315-1618